MathSciNet Relay Station
MathSciNet bibliographic data
MR2494690 (2010e:35305) 35R35 (37N25 76D27 92C15 92C50)
Cui, Shangbin Lie group action and stability analysis of stationary solutions for a free boundary problem modelling tumor growth. J. Differential Equations 246 (2009), no. 5, 1845–1882.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement